# SDR DALA2014102705759

- Difficulty date: October 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 68,532 hours, 51,753 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LIGHT HAZE AND BURNING ODOR IN FORWARD CABIN WITH FIRST CLASS LAVATORY SMOKE DETECTOR SOUNDING DURING CLIMBOUT.  CREW REDUCED POWER AND HAZE/ODOR DISSIPATED.  PROBLEM RETURNED WITH POWER RE-APPLIED. THE ACFT WAS RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED BOTH ENGINE INLETS, EXHAUST, AND UNDER COWLING FOR OIL LEAKS, NONE FOUND.  INSPECTED GEAR, FLAPS, SPOILERS, TAIL SECTION, THRUST REVERSER CONTROL VALVES FOR HYDRAULIC LEAKS, NONE FOUND.  ACCOMPLISHED FULL DUCT BURN OUT.   APU INLET BOX REMOVED, CLEANED, AND RE-INSTALLED.
